# SDR HALA2022021500061

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,368 hours, 5,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 - ATB - DUE TO APU BLEED FAULT ECAM. CYCLED BLEED SWITCH. FAULT CLEARED THEN RETURNED. CORRECTIVE ACTION: ENG 2 BLEED ALREADY ON DEFERRAL DUE TO BLEED NOT CLOSED. T/S. REPLACED NBR 2 ENG PRV. (8456099)
